MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 SC1 GREY MCAN

MIO; UNO INSET II 80/6 SC1 GREY MCAN
Model Number MMT-965A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Report source foreign: (b)(6).On (b)(6) 2022, the patient's father reported that the patient faced a bent cannula issue while sitting.In the morning of (b)(6) 2022, the infusion set was last changed, and the high blood glucose event also occurred the same day.The site location was the patient's lower back and the infusion set had been used for a few hours.At the time of the incident, the patient's blood glucose level was 36.6 mmol/l.Consequently, in the morning of (b)(6) 2022, the patient was admitted to the hospital with high blood glucose level of 36.6 mmol/l, ketones, and diabetic ketoacidosis.During hospitalization, the patient was administered some unspecified medication (drug name unknown) intravenously.Moreover, the patient was hospitalized for two days.Currently, the patient's blood glucose level was 11 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 GREY MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14389464
Report Number3003442380-2022-00643
Device Sequence Number5149263
Product Code FPA
UDI-Device Identifier05705244020399
UDI-Public05705244020399
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/01/2023
Device Model NumberMMT-965A600
Device Lot Number5313464
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2022
Initial Report FDA Received Date05/13/2022
Patient Sequence Number1
Patient SexUnknown